MAUDE Adverse Event Report: K2M, INC. SET SCREW; ATR; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; ATR; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 2901-10001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
 
Event or Problem Description
A company representative reported that a patient experienced migration of an everest set screw at l2 approximately twenty-seven months after implantation.Revision surgery is not currently planned.
 
Additional Manufacturer Narrative
Coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
A company representative reported that a patient experienced migration of an everest set screw at l2 approximately twenty-seven months after implantation.Revision surgery is not currently planned.The treating physician reported that the patient has fused.

Brand Name
SET SCREW; ATR
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19331909
Report Number3004774118-2024-00020
Device Sequence Number7010278
Product Code NKG
UDI-Device Identifier10888857037939
UDI-Public10888857037939
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale